# SDR DALA2023019200431

- Difficulty date: December 31, 2020
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 100,016 hours, 14,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 DURING CCK AT ATS-MCI, SEVERAL OVERSIZED HOLES/FREEZE PLUGS WERE NOTED ON LH LOWER WING SKIN DURING EM5724-01010-41B. ER/A 589217-14AD SECTION I WAS ISSUED, FOLLOW ON ACTION REQUIRED FOR SECTION II INSPECTIONS. CORRECTIVE ACTION: ER/A 589217-14AD REVISED TO REV. A. ACCOMPLISH ER/A 589217-14AD REV A SECTION II INSPECTIONS. STATE INSPECTION RESULTS ON THIS LOGPAGE.
